# SDR USAA20100111SB003

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLL - PASSENGERS REPORTED AND FLIGHT ATTENDANTS CONFIRMED A STRONG ELECTRICAL ODOR IN ROW 12 THRU 16 ON THE LEFT SIDE OF AIRCRAFT.  ODOR LASTED APPROXIMATELY 3 TO 5 MINUTES.  MAINTENANCE ACCOMPLISHED CABIN CHECK OF EMERGENCY LIGHTING SYSTEM, OVERHEAD LIGHTING SYSTEM AND CABIN AIR CONDITIONING.  NO EVIDENCE OF BURNING SMELL NOTED OR ELECTRICAL FAILURE THROUGHOUT THE CABIN.  AIRCRAFT RELEASED FOR CONTINUED SERVICE.
